Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

White discharge, lower abdominal pain, heavy menses, clots, vomiting, back pain, hair fall. Why is this happening?

hi doctor, From past couple of months, i have been experiencing the following problems: 1. White discharge and unbearable pain in lower abdominal pain 2. heavy menses and clots, vomiting while menses 3. Body Pain specially in lower back, caff, and lower abdomen 4. Skin color is getting dark day by day....small black spots on face and arms 5. Hair-fall problem I m 24yrs old. and don t know why is it happening to me.
Asked On : Sat, 9 Jun 2012
Answers:  1 Views:  155
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
it may be hypothyroidism.
you need pelvic scan to rule PCOD.
Answered: Mon, 28 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor